# SDR 96UAL900196

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF DOOR 1R IS INOPERABLE.  REPLACED LAMP, OPERATION CHECK NORMAL.
